Logo eprints

An algorithm for multi-parametric quadratic programming and explicit MPC solutions

Tondel, Petter and Johansen, Tor Arne and Bemporad, Alberto An algorithm for multi-parametric quadratic programming and explicit MPC solutions. Automatica, 39 (3). pp. 489-497. ISSN 005-1098 (2003)

Full text not available from this repository.


Explicit solutions to constrained linear model predictive control problems can be obtained by solving multi-parametric quadratic programs (mp-QP) where the parameters are the components of the state vector. We study the properties of the polyhedral partition of the state space induced by the multi-parametric piecewise affine solution and propose a new mp-QP solver. Compared to existing algorithms, our approach adopts a different exploration strategy for subdividing the parameter space, avoiding unnecessary partitioning and QP problem solving, with a significant improvement of efficiency.

Item Type: Article
Identification Number: 10.1016/S0005-1098(02)00250-9
Uncontrolled Keywords: Linear quadratic regulators; Piecewise linear controllers; Constraints; Predictive control
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
T Technology > TJ Mechanical engineering and machinery
Research Area: Computer Science and Applications
Depositing User: Professor Alberto Bemporad
Date Deposited: 27 Jul 2011 09:05
Last Modified: 05 Aug 2011 14:09
URI: http://eprints.imtlucca.it/id/eprint/459

Actions (login required)

Edit Item Edit Item